I've been taking Focalin for quite a while

Jake

Well-known member
Hey so I've been taking Focalin for quite a while and I think it's turning me into a zombie. If I just, like, don't take it for a week or two to test am I gonna have a bad withdrawal?
 

Thomas

Active member
If you think that Focalin is causing such side effects you should speak to your doctor about a change in medication, it is best to slowly stop the medication (i.e lowering the dosage gradually).

Within the first 24 to 48 hours after someone took their last dose of Focalin, they’re likely to experience withdrawal symptoms such as agitation, cravings, fatigue, mood swings, nausea and changes in the heartbeat. Anywhere from four to seven days after the last dose of the drug, withdrawal symptoms can include irritability, depression, and exhaustion. This is also when many people will notice an increase in appetite. Sleep problems and nervousness occur during this time as well. During the third week after the last dose of Focalin is taken, people may still experience some symptoms, such as depression and anxiety, but cravings tend to subside. By around the fourth week, most people feel better but certain symptoms like depression can persist for longer.

If you slowly get off the medication it is less likely for the symptoms to occur, especially the more severe ones.
 

Gary Huber

Member
Hey so I've been taking Focalin for quite a while and I think it's turning me into a zombie. If I just, like, don't take it for a week or two to test am I gonna have a bad withdrawal?
Why are you taking focalin? Was it prescribed to you?
 
Top